# SDR SWIA20230412003

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 42,967 hours, 38,725 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Heating Element
- Part number: 355924400
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE TO DEN RECEIVED L/H 14TH STAGE DUCT WARNING FOLLOWED QRH TO LAND AT NEAREST SUITIBLE AIRPORT (FLIGHT 4741 FILED CLOSED)UPON ARRIVAL TO AIRCRAFT FOUND 14TH STAGE DUCT WARNING TO BE HARD FAULTED AND PYLON LOOP SECTION OF A/ICE PAGE OF THE EICAS TO BE ILLUMINATED RED. PERFORMED RESISTANCE CHECK OF THE LT PYLON LOOP AND FOUND TO BE SHORTED, REMOVED AND REPLACED LOOP A59WK WITH SERVICEABLE UNIT REF AMM 36-21-04.
